# SDR COMA9630128

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO FIRE LIGHT CAME ON DURING FLIGHT.  DISCHARGED FIRE EXTINGUISHER AND FIRE LIGHT WENT OUT.  INSPECTED CARGO AREA AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  REPLACED THE SMOKE DETECTOR AND FIRE BOTTLE.
